# SDR HYIA20141017075

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER LOWER STRINGER 7 INBD OF RIB 6, GOUGE DAMAGE.  UPON INSPECTION, GOUGE SCRAPES WERE FOUND IN THE AREA SHOWN IN FIGURE 3.  THE DAMAGE WAS BLENDED AT THE LOCAL DAMAGED AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINE THAT THE PART WAS FREE OF DEFECTS.  IAW EO ATR-57-16-2014.
